MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 SENSICA URINE OUTPUT SYSTEM

C.R. BARD INC. (COVINGTON) -1018233 SENSICA URINE OUTPUT SYSTEM
Catalog Number SCCS1002
Medical Device Problem Codes Use of Device Problem (1670); Computer Operating System Problem (2898)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer stated that the sensica urine output system was restarting during use.There was a damaged load cell.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
This event was a confirmed use of device, not attributed device malfunction.Submitting the investigation details as additional information.The reported issue was confirmed.The root cause identified is user-damage.A review of the risk document, (b)(4), was performed for this investigation.The reported event is addressed in step #20.08.Based on this review the risk is within the expected range.The labeling/ifu revision accompanying this serial number is not recorded in the dhr.The latest labeling revision will be reviewed for this investigation.The instructions-for-use under baw0335274 rev 2 is found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.Product labeling was reviewed for this investigation.The labeling is found to be adequate as the instructions for use state: "5.3.1 attach ring to attach the bd sensica¿ ring to the stand, orient the ring with the hanger upwards and use a clockwise motion to twist and lock the ring onto the ring interface.Note: in order to avoid damaging components, do not apply excessive force or torque the ring onto the system¿s ring interface when connecting the device.Do not turn the ring counterclockwise when attaching it.Note: do not push down on load cell console or tug/hang on ring as this can damage equipment." a review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Correction: d, e, f, g, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer stated that the sensica urine output system was restarting during use.There was a damaged load cell.Per follow up information received via task on 15apr2025, they confirmed they found a different unit for the patient use.Device had already been sent in for repair.

Brand Name
SENSICA URINE OUTPUT SYSTEM
Common Device Name
SENSICA URINE OUTPUT SYSTEM
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21516799
Report Number1018233-2025-01431
Device Sequence Number18256597
Product Code EXS
UDI-Device Identifier00801741215773
UDI-Public(01)00801741215773(11)211101
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSCCS1002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown